Advertisement

Sufficient conditions for the solvability of a finite group

  • R. BastosEmail author
  • H. Matos
  • R. Seimetz
Article
  • 30 Downloads

Abstract

In this paper we study factorizable groups. An extension of a famous theorem of H. Wielandt on groups factorizable by two nilpotent subgroups of relatively prime orders is obtained. We also present a variant of a theorem of A. Gonçalves and C. Y. Ho.

Keywords

Solvable groups Products of subgroups 

Mathematics Subject Classification

20D10 20D40 20F16 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

We are really grateful to the referee for very careful reading a previous version of this paper and for the insightful suggestions that contributed greatly to improve and simplify the article.

References

  1. 1.
    Carocca, A., Matos, H.: Some solvability for finite groups. Hokkaido Math. J. 26, 157–161 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Feit, W., Thompson, J.G.: Solvability of groups of odd order. Pac. J. Math. 13, 775–1029 (1963)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Finkel, D., Ludgren, R.: Solvability of factorizable groups II. J. Algebra 60, 43–50 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Fisman, E.: On the product of two finite solvable groups. J. Algebra 80, 517–536 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Gonçalves, A., Ho, C.Y.: Hall subgroups and p-solvability. Proc. Am. Math. Soc. 52, 97–98 (1975)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Gorenstein, D.: Finite Groups. Harper and Row, New York (1968)zbMATHGoogle Scholar
  7. 7.
    Huppert, B.: Endliche Gruppen I. Springer, Berlin (1967)CrossRefzbMATHGoogle Scholar
  8. 8.
    Kegel, O.H.: Produkte nilpotenter Gruppen. Arch. Math. 12, 90–93 (1961)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Suzuki, M.: Group Theory I and II. Springer, Berlin (1980)Google Scholar
  10. 10.
    Wielandt, H.: Über Produkte von nilpotenten Gruppen. Ill. J. Math. 2, 611–618 (1958)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Departamento de MatemáticaUniversidade de BrasíliaBrasíliaBrazil

Personalised recommendations